EconPapers    
Economics at your fingertips  
 

Existence of Positive Solutions for m-Point Boundary Value Problem for Nonlinear Fractional Differential Equation

Moustafa El-Shahed and Wafa M. Shammakh

Abstract and Applied Analysis, 2011, vol. 2011, 1-20

Abstract:

We investigate an m-point boundary value problem for nonlinear fractional differential equations. The associated Green function for the boundary value problem is given at first, and some useful properties of the Green function are obtained. By using the fixed point theorems of cone expansion and compression of norm type and Leggett-Williams fixed point theorem, the existence of multiple positive solutions is obtained.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/986575.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/986575.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:986575

DOI: 10.1155/2011/986575

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:986575